Have you been tested for C. Diff.? This is an infection that can occur when people take abx, and it causes diarrhea (sometimes bloody, but not always). Also, pseudomembraneous colitis is a known side-effect of many abx. I don't know what the treatment is for the colitis, but I would assume probiotics would help. Also, there is a specific substance found in dairy butter that is good for the large intestine (butyrate, I think...) that may be helpful. And L-glutamine (an amino acid) is another supplement that is supposed to help heal the lining of the bowel.
As for probiotic brands, maybe you need one that is stronger or contains different organisms? Have you tried Florastor (Saccharomyces boulardii)? And a probiotic called VSL #3 is proven in clinical trials to be helpful for Ulcerative Colitis, a type of inflammatory bowel disease; maybe it would help?
Chronic Lyme Disease, Gluten & Sulfite Sensitivity, Many Food/Inhalant/Medication Allergies & Intolerances, Asthma, Gut issues (dysmotility, non-specific inflammation), UCTD ("Secondary Lupus-Like Syndrome"), Osteoporosis, Anemia, Lymphopenia, intermittant Pancytopenia, chronic malabsorption/malnutrition, etc.; G Tube; Currently TPN-dependent.
Meds: Zofran, Pulmicort, Heparin (to flush PICC line).